# SDR DALA2019091105263

- Difficulty date: September 11, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 52,458 hours, 27,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED E-PATH EMERGENCY LIGHTS INOP AT SEAT ROWS 18 AND 19. FOUND PUSHED BACK PIN IN FLOOR CONNECTOR 9155VC. RESEATED AND LOCKED PIN BACK INTO CONNECTOR. SEAT ROWS 18 AND 19 E-PATH LIGHTS NOW OPS CKS GOOD.
